My son, 4, received vaccinations on 1/4/16. They were DTaP, IPV, HiB, Hepatitis A, influenza, and MMR. On the 14th, he woke up with a fever and has been sluggish ever since. His fever comes back every 5-6 hours which we combat with ibuprofen. His appetite has been nearly nonexistent, but thankfully he's continuing to take liquids as normal. Doctors have informed us that these are normal reactions to him receiving so many shots at once, but how long can we expect him to be this way? It's tough to see the little guy look so rough and act so weak and lifeless.
I'm not a medical professional but have three children, all of which have been fully vaccinated. Ofcourse every child is different but I can honestly tell you that none of my kids have developed a fever that many days after getting shots. The doctor has always told me that a fever could occur in the next three days. THREE. That's it. So while your child's fever might be nothing, I would rather be cautious and ask for blood work or some kind of testing to rule out other causes. Maybe your child is having a negative reaction and needs treatment. Trust your parental instincts. They are often correct.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My infant received her second series of Hepatitis B vaccination too early, are there any bad effects
Posted 24 Feb 2010 • 1 answer
Yellow Fever Vaccine - Anybody know of Yellow Fever vaccinations and reactions to medicines and CRPS
Posted 22 Jul 2012 • 2 answers
Posted 20 Apr 2014 • 3 answers
Posted 5 Dec 2014 • 2 answers
Posted 2 Jun 2015 • 1 answer